# SDR UPS99830527

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 2710 · Aileron Control System
- Part: Cylinder
- Condition: Failed
- Location: Lt Aileron
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, LOSS OF MAIN RESERVOIR HYDRAULIC FLUID. AILERON AND RUDDER MAN LIGHT ON, PRESSURE FLUCTUATED.  RAN LOSS OF HYDRAULICS CHECKLIST, RECOVERED NORMAL GEAR, FLAPS, BRAKES, NW STEERING.  FLT CONT NOTIFIED, DECLARED INFLIGHT EMERGENCY W/ATC.  NORMAL LANDING.  REMOVED AND REPLACED LEFT AILERON POWER CYLINDER IAW MM 27-11-06, NO LEAKS OR CHECKS NOTED.
